Skip to menu Skip to content Skip to footer

2025

Journal Article

Refraction strategies in stochastic control: optimality for a general Lévy process model

Noba, Kei, Pérez, José Luis and Yamazaki, Kazutoshi (2025). Refraction strategies in stochastic control: optimality for a general Lévy process model. SIAM Journal on Control and Optimization, 63 (2), 727-751. doi: 10.1137/23m1594248

Refraction strategies in stochastic control: optimality for a general Lévy process model

2025

Journal Article

A Jump‐Driven Self‐Exciting Stochastic Fish Migration Model and Its Fisheries Applications

Yoshioka, Hidekazu and Yamazaki, Kazutoshi (2025). A Jump‐Driven Self‐Exciting Stochastic Fish Migration Model and Its Fisheries Applications. Natural Resource Modeling, 38 (1) e12419, 1. doi: 10.1111/nrm.12419

A Jump‐Driven Self‐Exciting Stochastic Fish Migration Model and Its Fisheries Applications

2025

Journal Article

On stochastic control under poissonian intervention: optimality of a barrier strategy in a general Lévy model

Noba, Kei and Yamazaki, Kazutoshi (2025). On stochastic control under poissonian intervention: optimality of a barrier strategy in a general Lévy model. Journal of Applied Probability, 1-24. doi: 10.1017/jpr.2024.80

On stochastic control under poissonian intervention: optimality of a barrier strategy in a general Lévy model

2024

Journal Article

An arbitrage driven price dynamics of Automated Market Makers in the presence of fees

Najnudel, Joseph, Tung, Shen-Ning, Yamazaki, Kazutoshi and Yen, Ju-Yi (2024). An arbitrage driven price dynamics of Automated Market Makers in the presence of fees. Frontiers of Mathematical Finance, 3 (4), 560-571. doi: 10.3934/fmf.2024018

An arbitrage driven price dynamics of Automated Market Makers in the presence of fees

2024

Journal Article

Optimal dividends and capital injection: a general Lévy model with extensions to regime-switching models

Mata López, Dante, Noba, Kei, Pérez, José-Luis and Yamazaki, Kazutoshi (2024). Optimal dividends and capital injection: a general Lévy model with extensions to regime-switching models. Insurance: Mathematics and Economics, 119, 210-225. doi: 10.1016/j.insmatheco.2024.08.007

Optimal dividends and capital injection: a general Lévy model with extensions to regime-switching models

2024

Journal Article

Nonzero-Sum Optimal Stopping Game with Continuous vs. Periodic Exercise Opportunities

Pérez, José Luis, Rodosthenous, Neofytos and Yamazaki, Kazutoshi (2024). Nonzero-Sum Optimal Stopping Game with Continuous vs. Periodic Exercise Opportunities. Mathematics of Operations Research. doi: 10.1287/moor.2023.0123

Nonzero-Sum Optimal Stopping Game with Continuous vs. Periodic Exercise Opportunities

2024

Journal Article

A series expansion formula of the scale matrix with applications in CUSUM analysis

Ivanovs, Jevgenijs and Yamazaki, Kazutoshi (2024). A series expansion formula of the scale matrix with applications in CUSUM analysis. Stochastic Processes and their Applications, 170 104300. doi: 10.1016/j.spa.2024.104300

A series expansion formula of the scale matrix with applications in CUSUM analysis

2023

Journal Article

A jump Ornstein–Uhlenbeck bridge based on energy-optimal control and its self-exciting extension

Yoshioka, Hidekazu and Yamazaki, Kazutoshi (2023). A jump Ornstein–Uhlenbeck bridge based on energy-optimal control and its self-exciting extension. IEEE Control Systems Letters, 7, 1536-1541. doi: 10.1109/lcsys.2023.3271422

A jump Ornstein–Uhlenbeck bridge based on energy-optimal control and its self-exciting extension

2023

Journal Article

The Gerber-Shiu discounted penalty function: a review from practical perspectives

He, Yue, Kawai, Reiichiro, Shimizu, Yasutaka and Yamazaki, Kazutoshi (2023). The Gerber-Shiu discounted penalty function: a review from practical perspectives. Insurance: Mathematics and Economics, 109, 1-28. doi: 10.1016/j.insmatheco.2022.12.003

The Gerber-Shiu discounted penalty function: a review from practical perspectives

2022

Journal Article

On singular control for Lévy processes

Noba, Kei and Yamazaki, Kazutoshi (2022). On singular control for Lévy processes. Mathematics of Operations Research, 48 (3), 1213-1234. doi: 10.1287/moor.2022.1298

On singular control for Lévy processes

2021

Journal Article

Detection and identification of changes of hidden Markov chains: asymptotic theory

Dayanik, Savas and Yamazaki, Kazutoshi (2021). Detection and identification of changes of hidden Markov chains: asymptotic theory. Statistical Inference for Stochastic Processes, 25 (2), 261-301. doi: 10.1007/s11203-021-09253-5

Detection and identification of changes of hidden Markov chains: asymptotic theory

2021

Journal Article

Double continuation regions for American options under Poisson exercise opportunities

Palmowski, Zbigniew, Pérez, José Luis and Yamazaki, Kazutoshi (2021). Double continuation regions for American options under Poisson exercise opportunities. Mathematical Finance, 31 (2), 722-771. doi: 10.1111/mafi.12301

Double continuation regions for American options under Poisson exercise opportunities

2021

Journal Article

Effects of Positive Jumps of Assets on Endogenous Bankruptcy and Optimal Capital Structure: Continuous- and Periodic-Observation Models

López, Dante Mata, Pérez, José Luis and Yamazaki, Kazutoshi (2021). Effects of Positive Jumps of Assets on Endogenous Bankruptcy and Optimal Capital Structure: Continuous- and Periodic-Observation Models. SIAM Journal on Financial Mathematics, 12 (3), 1112-1149. doi: 10.1137/20m1362127

Effects of Positive Jumps of Assets on Endogenous Bankruptcy and Optimal Capital Structure: Continuous- and Periodic-Observation Models

2021

Journal Article

Correction to: Asymptotically optimal Bayesian sequential change detection and identification rules (Annals of Operations Research, (2013), 208, 1, (337-370), 10.1007/s10479-012-1121-6)

Dayanik, Savas, Powell, Warren B. and Yamazaki, Kazutoshi (2021). Correction to: Asymptotically optimal Bayesian sequential change detection and identification rules (Annals of Operations Research, (2013), 208, 1, (337-370), 10.1007/s10479-012-1121-6). Annals of Operations Research, 332 (1-3), 1275-1276. doi: 10.1007/s10479-021-04269-9

Correction to: Asymptotically optimal Bayesian sequential change detection and identification rules (Annals of Operations Research, (2013), 208, 1, (337-370), 10.1007/s10479-012-1121-6)

2020

Journal Article

The Leland–Toft optimal capital structure model under Poisson observations

Palmowski, Zbigniew, Pérez, José Luis, Surya, Budhi Arta and Yamazaki, Kazutoshi (2020). The Leland–Toft optimal capital structure model under Poisson observations. Finance and Stochastics, 24 (4), 1035-1082. doi: 10.1007/s00780-020-00431-6

The Leland–Toft optimal capital structure model under Poisson observations

2020

Journal Article

Optimality of hybrid continuous and periodic barrier strategies in the dual model

Pérez, José-Luis and Yamazaki, Kazutoshi (2020). Optimality of hybrid continuous and periodic barrier strategies in the dual model. Applied Mathematics and Optimization, 82 (1), 105-133. doi: 10.1007/s00245-018-9494-9

Optimality of hybrid continuous and periodic barrier strategies in the dual model

2020

Journal Article

Optimal periodic replenishment policies for spectrally positive Lévy demand processes

Pérez, José-Luis, Yamazaki, Kazutoshi and Bensoussan, Alain (2020). Optimal periodic replenishment policies for spectrally positive Lévy demand processes. SIAM Journal on Control and Optimization, 58 (6), 3428-3456. doi: 10.1137/18m1196406

Optimal periodic replenishment policies for spectrally positive Lévy demand processes

2019

Journal Article

Fluctuation theory for level-dependent Lévy risk processes

Czarna, Irmina, Pérez, José-Luis, Rolski, Tomasz and Yamazaki, Kazutoshi (2019). Fluctuation theory for level-dependent Lévy risk processes. Stochastic Processes and their Applications, 129 (12), 5406-5449. doi: 10.1016/j.spa.2019.03.006

Fluctuation theory for level-dependent Lévy risk processes

2019

Journal Article

Optimality of refraction strategies for a constrained dividend problem

Junca, Mauricio, Moreno-Franco, Harold A., Pérez, José Luis and Yamazaki, Kazutoshi (2019). Optimality of refraction strategies for a constrained dividend problem. Advances in Applied Probability, 51 (3), 633-666. doi: 10.1017/apr.2019.32

Optimality of refraction strategies for a constrained dividend problem

2018

Journal Article

On optimal periodic dividend and capital injection strategies for spectrally negative Lévy models

Noba, Kei, Pérez, José-Luis, Yamazaki, Kazutoshi and Yano, Kouji (2018). On optimal periodic dividend and capital injection strategies for spectrally negative Lévy models. Journal of Applied Probability, 55 (4), 1272-1286. doi: 10.1017/jpr.2018.85

On optimal periodic dividend and capital injection strategies for spectrally negative Lévy models